Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extensions of abstract valued set functions


Author: James E. Huneycutt
Journal: Trans. Amer. Math. Soc. 141 (1969), 505-513
MSC: Primary 28.50; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0271299-7
MathSciNet review: 0271299
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bartle, N. Dunford and J. Schwartz, Weak compactness and vector measures, Canad. J. Math. 7 (1955), 289-305. MR 0070050 (16:1123c)
  • [2] N. Dinculeanu and I. Kluvanek, On vector measures, Proc. London Math. Soc. (3) 17 (1967), 505-512. MR 0214722 (35:5571)
  • [3] I. Kluvanek, Theory of vector-valued measures, Part II, Mat.-Fyz. Časopis Sloven. Akad. Vied 1 (1966), 76-81. (Russian) MR 0201593 (34:1475)
  • [4] K. Kodaira, Über die Beziehung zwischen den Massen und den Topologien in einer Gruppe, Proc. Phys.-Math. Soc. Japan 23 (1941), 67-119. MR 0004090 (2:317c)
  • [5] J. von Neumann, Functional operators, Vol. I: Measures and integrals, Princeton Univ. Press, Princeton, N. J., 1950.
  • [6] B. J. Pettis, Notes on measure theory, Part I : Lattices and lattice functionals, mimeographed notes, Tulane University, 1951.
  • [7] -, On extensions of measures, Ann. of Math. (2) 54 (1951), 186-197. MR 0041912 (13:19f)
  • [8] M. Takahashi, On topological-additive-group-valued measures, Proc. Japan Acad. 42 (1966), 330-334. MR 0201594 (34:1476)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.50, 46.00

Retrieve articles in all journals with MSC: 28.50, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0271299-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society